# SDR HEEA0013953

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 3440 · Independent Position Determining System
- Part: Display
- Part number: 066304550
- Condition: Failed
- Location: Cockpit
- Component: KP1553A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITAL DISPLAY IS INOPERATIVE.
